# SDR LR7A2012011700272

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 297e-345e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT UNDER, FOUND BELLY SKIN WITH DEEP STONE GOUGES, DENTS, AND SURFACE CORROSION AT FS 297E TO FS 345E, LBL 61.5 TO RBL 61.5, WL 126.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583 CH 51-60 & 51-70.
